# SDR SIMA2019122411003

- Difficulty date: December 11, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 21,625 hours, 16,054 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 280-293
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 25R IS CORRODED  BETWEEN FS 280.00 AND 293.00-C/A-REMOVED AND REPLACED STR 25R BETWEEN FS280 AND FS-293 IAW SRM 51-42-06.
